# SDR FDEA200911053857

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: BAC1505100403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT WING-TO-BODY FAIRING FRAME AT STA 900, RBL 28, BL 0, LBL 12.5 HAS 3 FRAME SPLICES WITH CORROSION.  RT AND LT WING-TO-BODY FAIRING FRAME AT STA 900 SPLICE REPAIRED AT RBL 35 AND LBL 42 EA NR F-5320-133411. TITLE: FUSELAGE-AUXILIARY STRUCTURE-RT AND LT WING TO BODY FAIRING CORROSION REPAIR.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
